# SDR SWAA2021081991907

- Difficulty date: July 6, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 39,425 hours, 23,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 480-500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A045-003; FORWARD PIT; RH SIDE SHIELD HAS CORROSION. BS:480+15 TO 500+11; RBL:25; WL:155. ; / [01] EVALUATED MATERIAL LOSS AND FOUND AREA TO HAVE 100% MATERIAL LOSS IAW SRM 53-00-53-1A-2; [02] RECIEVED AND VERIFIED NEW SHIELD P/N 143A8126U31ATSMRO ATAG BF3641 LOCATED AND DRILLED UP NEW PART IAW SRM 51-40-05 AND DWG 143A0080 SHIELD WILL HAVE FINISHES APPLIED AND PART INSTALLED ON FAULT TTG8Q004E7SC; [03] VERIFIED ITEMS 1 - 2. AUDITED.
